... and I lost alot of weight!! I just wanna stop. A friend told me to do 1/2 then another 1/2 then break the last one in 1/4's Does anyone know if I will go through bad w/d's? Please help I have been using them for 5 mths :/
Suboxone - Hello People I have been on Subs for 5 months ans I have had enough, I take 1 8mg a day?
Added 17 Jun 2010:
This January 11' I would of had 3 yrs clean~I relapsed in February I took opiates for 3 days and then took subs, I don't know why I even started taking them because I wasn't even on Opiates that hard.. (i) want my life back again did anybody ever go through Sub.. w/d's before this is my 1st time taking them ever, except monitored at a rehab in 07'., how bad is it if only taking them for 5mths?? Just wanna wake up like before February and not have to rely on any kind of pill!!! Anybody????
Hi there WML. I know your looking for a direct answer but I don't have one for you. Just hang in there. Give it another day or 2 for a more knowledgeable member to give you the advice on the subs. Personally, I have no experience with them. I do know how scared you must be feeling and how you want your life back. Take a little comfort in knowing the people here do care a lot. When you finally get some good advice, be sure and stick to it! And come back here for emotional support when your feeling down and weak.
Good luck to you,
Hi, I was taking vicodins and wanted to stop, I went to a dr and was on 2 8mg subs a day for three months and felt so sick on them, the dr I had was in plain terms a jerk, I wanted help so bad, but he tapered me off slow, I figured I am so sick on them I might as well get off. I will tell you my experience was horrible, I went 2 weeks of withdrawals so bad that I am actually back on vicodins again. If you want to talk we can become friends.
he tapered me every 3 days down, I am not a dr and my doctor I didnt trust
I can tell you that I went from 2 8mgs a day to none. and by the 5th day I wanted to die. I can tell you how he tapered me. This sub is addictive to our body and once you stop its plain horrible, I dont want to scare you, but I believe if you want off do it as slow as possible, cause I couldnt take the withdrawals and am back where I started, which makes me sad every day.
I think the longer on that med the harder it is, but we can chat and I can tell you how he tapered me, and the withdrawals I went through. Then matbe you can talk to your dr so you dont suffer the way I did. I hope you have an understanding doctor cause that helps alot in this, also inner strength/ I have you in my thoughts cause I know how difficult is was and stiull is for me.
If you want the taper he gave me I will give you, good luck, it will be hard, but everyone is different, I know I suffered on that suboxone the 3 months on it and the month coming off and that led me back to vicodins cause I couldnt take feeling ill anymore.
Contact me if you would like, I wish you the best, I know its hard.
Best wishes, Crystal
Just take your time honey, one day at a time. There is no quick fix, but there is hope! Get a Dr you trust FIRST thing! It is soooo important, this is your life we're talking about. Then just ever so slowly decrease. If u do it right you shouldn't experience all the horrors some people do. I know you want this done right away but if you want to get off without ending up back on Vic's or whatever, you gotta do it nice and slow. Moms take 9 months to carry a baby to term, give yourself that much love! Good luck to you!
WML... the good news? From what i've been able to dig up the less amount of time you are on it the better! The bad news? Yes you might have some w/d's. I have read a lot of both online... some people say it's hell worse than anything... others say no where near thier drug of choice pre sub and tolerable. Here is the key... try and taper. Do you have some subs right now? Go down as slow as you need. I know someone on here recommended 4 days and if it's bad you can try and get through it, or stay on the dosage longer. Try this at 4 days each 8mgs, 6mgs, 4mgs, 3mgs, 2mgs, 1mgs and even .5mgs if you can. Then stop. I have even heard people say to take it every other day when you get down real low like that. I have been on Sub for five years. I'm down to 3mgs. If you start tapering and begin to have bad w/d's you may want to see if you can get some comfort meds and taper as quick as possible and just take the comfort meds to get you through the w/d's.
BUT like I said GOOD NEWS... from what I understand the shorter amount of time on the med the easier you can bounce back!
Every 4 days reduce your sub intake by half. If your on 8mgs now take 4 mgs for 4 days then 2 mgs for 4 days then 1mg and so on... until your down to a half or a quarter of a mg for a couple of days then go down to nothing. The slower you taper the less wd's you will have.
Most likely you will have withdrawals no matter how little you taper down too, but the less you have in your system when you stop, the easier the withdrawals will be. Good luck.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Apr 2010 • 3 answers
Posted 19 Jun 2010 • 3 answers
Posted 27 Jul 2010 • 3 answers
Posted 31 Aug 2010 • 3 answers
Suboxone - I have been taking subs for about one year now I am taking 4mgs twice a day I have 6 8mg?
Posted 24 Nov 2011 • 4 answers